Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 1, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 7, 2015, 2:05 AM EST. It took effect at Jan 7, 2015, 10:00 PM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 2:05 AM EST (07:05 UTC)
- In effect from
- Jan 7, 2015, 10:00 PM EST
- Expired
- Jan 9, 2015, 1:00 PM EST
- In force
- 39 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
153 WHUS72 KMFL 070705 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 205 AM EST WED JAN 7 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-071515- /O.NEW.KMFL.SC.Y.0001.150108T0300Z-150109T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 205 AM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY. * WINDS: NORTH AT 20 TO 25 KTS TONIGHT AND THURSDAY. GUSTS COULD REACH 30 KTS AT TIMES. * WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS ON GULF WATERS INCREASING TO 7 TO 9 FEET OVERNIGHT...THEN GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KONARIK
7 follow-up statements
045 WHUS72 KMFL 071532 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1032 AM EST WED JAN 7 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-072345- /O.CON.KMFL.SC.Y.0001.150108T0300Z-150109T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1032 AM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY. * WINDS: NORTH AT 20 TO 25 KTS TONIGHT AND THURSDAY. GUSTS COULD REACH 30 KTS AT TIMES. * WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS ON GULF WATERS INCREASING TO 7 TO 9 FEET OVERNIGHT...THEN GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
455 WHUS72 KMFL 071953 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 253 PM EST WED JAN 7 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-080400- /O.CON.KMFL.SC.Y.0001.150108T0300Z-150109T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 253 PM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY... * WINDS: NORTH TO NORTHEAST 20 TO 25 KTS TONIGHT AND PART OF THURSDAY. GUSTS COULD REACH 30 KTS AT TIMES LATE TONIGHT. * WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS ON GULF WATERS INCREASING TO 7 TO 10 FEET OVERNIGHT...THEN GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
992 WHUS72 KMFL 080242 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 942 PM EST WED JAN 7 2015 AMZ650-651-670-671-081100- /O.EXT.KMFL.SC.Y.0001.150108T0300Z-150109T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 942 PM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS TONIGHT AND PART OF THURSDAY. GUSTS COULD REACH 30 KNOTS AT TIMES LATE TONIGHT. * WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS ON GULF WATERS INCREASING TO 7 TO 10 FEET OVERNIGHT...THEN GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-081100- /O.CON.KMFL.SC.Y.0001.150108T0300Z-150109T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 942 PM EST WED JAN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. * WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS TONIGHT AND PART OF THURSDAY. GUSTS COULD REACH 30 KNOTS AT TIMES LATE TONIGHT. * WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS ON GULF WATERS INCREASING TO 7 TO 10 FEET OVERNIGHT...THEN GRADUALLY SUBSIDING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
616 WHUS72 KMFL 080825 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 325 AM EST THU JAN 8 2015 AMZ650-651-670-671-082030- /O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 325 AM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS THROUGH EARLY THIS AFTERNOON. GUSTS COULD REACH 30 KNOTS AT TIMES THIS MORNING. * WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 8 TO 10 FEET THIS MORNING...THEN BUILDING TO 10 TO 12 FEET BY EVENING...WITH LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS GRADUALLY SUBSIDE FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-082030- /O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 325 AM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS THROUGH THIS AFTERNOON. GUSTS COULD REACH 30 KNOTS AT TIMES THIS MORNING. * WAVES: SEAS ON GULF WATERS 7 TO 10 FEET THIS MORNING...GRADUALLY SUBSIDING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
991 WHUS72 KMFL 082027 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 327 PM EST THU JAN 8 2015 AMZ650-651-670-671-090430- /O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 327 PM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTHEAST 20 KNOTS THROUGH THIS EVENING. * WAVES: SEAS ON ATLANTIC WATERS 8 TO 12 FEET...THEN 6 TO 10 FEET AFTER MIDNIGHT. SEAS SUBSIDE INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-090000- /O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 327 PM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NORTHEAST 20 KNOTS THROUGH THIS EVENING. * WAVES: SEAS ON GULF WATERS 7 FEET INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
830 WHUS72 KMFL 090021 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 721 PM EST THU JAN 8 2015 AMZ610-630-GMZ656-657-676-090130- /O.EXP.KMFL.SC.Y.0001.000000T0000Z-150109T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 721 PM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HOWEVER...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION OVER THE OFFSHORE GULF WATERS. $$ AMZ650-651-670-671-091500- /O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 721 PM EST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WAVES: SEAS 8 TO 12 FEET SUBSIDING TO 6 TO 10 FEET LATE TONIGHT. SEAS WILL CONTINUE TO SUBSIDE THROUGH THE DAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED OR OCCURRING. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
147 WHUS72 KMFL 090746 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 246 AM EST FRI JAN 9 2015 AMZ650-651-670-671-091800- /O.EXT.KMFL.SC.Y.0001.000000T0000Z-150109T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 246 AM EST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WAVES: SEAS OF 6 TO 9 FEET WILL GRADUALLY SUBSIDE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED OR OCCURRING. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 12:41 AM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Jan 7, 12:41 AM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1241 AM EST WED JAN 7 2015 .AVIATION... STRATUS CLOUDS HAVE DEVELOPED ACROSS THE INTERIOR AND EAST COAST. BRIEF MVFR CIGS ARE POSSIBLE. A FEW SHOWERS WERE LOCATED ACROSS THE ATLANTIC WATERS EAST OF KPBI...AND THE SHOWERS SHOULD REMAIN OFFSHORE. A COLD FRONT MOVING SOUTHWARD ACROSS THE FLORIDA PENINSULA WILL PUSH QUICKLY SOUTHWARD OF THE REGION THIS AFTERNOON...WITH CLEARING SKIES BRIEFLY BY THE EVENING. LIGHT AND VARIABLE WINDS WILL CONTINUE OVERNIGHT...WITH A LIGHT NORTH TO NORTHWEST WIND DURING THE DAY. NORTHWEST WINDS WILL INCREASE IN THE EVENING THROUGH THE END OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 913 PM EST TUE JAN 6 2015/ UPDATE... NO SIGNIFICANT UPDATES ARE ANTICIPATED THIS EVENING AS THE PREVIOUS FORECAST PACKAGE REMAINS ON TRACK. THE EVENING SURFACE ANALYSIS SHOWED A COLD FRONT EXTENDING SOUTHWEST FROM THE CAROLINAS TO THE LOWER MS VALLEY AND A WEAK PRESSURE GRADIENT OVER THE SOUTH FLORIDA REGION. DEWPOINTS ACROSS THE STATE RANGED FROM AROUND 70 DEGREES OVER THE FAR SERN SECTIONS OF THE PENINSULA TO AROUND 40 DEGREES IN THE PANHANDLE. THE LATEST SHORT-RANGE MODEL GUIDANCE REMAINS IN GOOD AGREEMENT AND SHOWS THIS DRY COLD FRONT CONTINUING SOUTH OVERNIGHT AND THROUGH CENTRAL FLORIDA BY DAYBREAK WEDNESDAY. OUTSIDE OF A FEW LIGHT SHOWERS ALONG THE BROWARD COUNTY COAST THROUGH THE LATE EVENING HOURS, ANOTHER QUIET NIGHT IS EXPECTED. OVERNIGHT LOWS WILL BE SIMILAR TO LAST NIGHT AND WILL RANGE FROM THE MID TO UPPER 50S WSW OF THE LAKE TO AROUND 70 ALONG THE SE FLORIDA COAST. /85 PREV DISCUSSION... /ISSUED 702 PM EST TUE JAN 6 2015/ AVIATION... THE EASTERLY WIND 0F 5 TO 10 KNOTS WILL CONTINUE AT ALL OF THE SOUTH FLORIDA TAF SITES TONIGHT BEFORE GOING TO A NORTHWEST AT 5 TO 10 KNOTS ON WEDNESDAY. THE CEILING AND VIS WILL REMAIN IN VFR CONDITIONS TONIGHT INTO WEDNESDAY AT ALL OF THE SOUTH FLORIDA TAF SITES. THERE COULD BE A SHOWER THROUGH 01Z THIS EVENING FOR KFXE AND KFLL BEFORE GOING DRY. REST OF THE TAF SITES WILL REMAIN DRY TONIGHT INTO WEDNESDAY. AVIATION...54/BNB PREV DISCUSSION... /ISSUED 338 PM EST TUE JAN 6 2015/ SHORT TERM... A FEW SHOWERS MAY STILL DEVELOP THIS EVENING, WITH WEAK ISENTROPIC LIFT/UPGLIDE, ACROSS THE NORTHEASTERN QUADRANT OF THE CWA. LATE TONIGHT, A FEW SHOWERS AGAIN ARE POSSIBLE MOSTLY THROUGH PALM BEACH COUNTY, AS A COLD FRONT ENTERS THE LAKE REGION NEAR 12Z WED. AS THE COLD FRONT DROPS THROUGH THE REGION DURING THE DAY, WIDELY SCATTERED SHOWERS MAY BE GENERATED ALONG THE EAST COAST AND OFFSHORE ATLANTIC WATERS. COOLER AND MUCH DRIER AIR ARRIVES WED NIGHT, WITH LOWS FALLING TO NEAR 50F AND THE MIDDLE 40S THROUGH THE INTERIOR. WITH NO HIGH LATITUDE BLOCKING, THIS SHOT OF COOLER AIR WILL BE A GLANCING BLOW AND QUICK TO DEPART. AS HIGH PRESSURE SETTLES OVER THE SOUTHEAST INTO THURSDAY, WINDS WILL SHIFT TO THE EAST, WITH PLENTY OF CLOUDS AND COASTAL SHOWERS ON THURSDAY, WHICH MAY KEEP MANY SPOTS FROM REACHING 70F. CONTINUED EASTERLY FLOW REGIME THURSDAY NIGHT, SHOULD KEEP MINIMUM TEMPS SEVERAL DEGREES WARMER THAN THE PREVIOUS MORNING ALONG THE COAST. LONG TERM... SURFACE HIGH PRESSURE WILL COVER MOST OF THE EAST COAST AND WESTERN ATLANTIC FOR THE FIRST HALF OF THE WEEKEND. AS HIGH PRESSURE MOVES EAST, WINDS WILL BECOME MORE SOUTHERLY LATE WEEKEND, WITH A WARM AND HUMID AIRMASS RETURNING. A FEW AREAS OF LOW PRESSURE WILL MOVE ALONG A STATIONARY BOUNDARY LOCATED THROUGH CENTRAL OR NORTHERN FLORIDA, WITH SUNDAY LOOKING LIKE THE WETTEST DAY AT THIS POINT. THIS PATTERN MAY CONTINUE INTO EARLY NEXT WEEK. MARINE... A COLD FRONT WILL ARRIVE WEDNESDAY WITH INCREASING SEAS AND WINDS AFTER ITS PASSAGE. AT THE VERY LEAST, A SMALL CRAFT ADVISORY WILL BECOME NECESSARY WEDNESDAY NIGHT THROUGH THURSDAY. THERE COULD BE SOME SEAS ABOVE 10 FEET THROUGH THE GULF STREAM WATERS. SURFACE HIGH PRESSURE SETTING UP THROUGH THE SOUTHEAST WILL LEAD TO EASTERLY FLOW AGAIN THIS WEEKEND. WINDS SHIFT TO THE SOUTH LATE WEEKEND AND EARLY NEXT WEEK AS THE HIGH MOVES EAST. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 55 68 61 / 20 10 30 30 FORT LAUDERDALE 78 58 70 64 / 20 10 20 20 MIAMI 79 58 70 64 / 20 10 20 20 NAPLES 74 48 67 55 / 0 0 0 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...23/SK LONG TERM....23/SK AVIATION...84/AK
Hazardous weather outlook, Jan 6, 4:04 AM EST, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 404 AM EST TUE JAN 6 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 062115- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 404 AM EST TUE JAN 6 2015 ...HAZARDOUS MARINE CONDITIONS WEDNESDAY NIGHT AND THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE RISK OF RIP CURRENTS FOR THE GULF AND ATLANTIC BEACHES WILL INCREASE LATE THIS WEEK. WEDNESDAY NIGHT INTO THURSDAY, WINDS AND SEAS ARE FORECAST TO INCREASE TO ADVISORY LEVELS ACROSS THE REGIONAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 2:46 PM EST | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 51 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.